# SDR VNAA2020040711101

- Difficulty date: April 6, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 36,420 hours, 35,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122502
- Condition: Discharged
- Location: Cabin
- Part time: 11,792 hours, 10,736 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS WERE FOUND INOPERABLE. MX REMOVED AND REPLACED THE #2 EMERGENCY LIGHT BATTERY. OPS CHECK GOOD.
